- -

On functions between generalized topological spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On functions between generalized topological spaces

Mostrar el registro completo del ítem

Bayhan, S.; Kanibir, A.; Reilly, IL. (2013). On functions between generalized topological spaces. Applied General Topology. 14(2):195-203. doi:10.4995/agt.2013.1588.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/32892

Ficheros en el ítem

Metadatos del ítem

Título: On functions between generalized topological spaces
Autor:
Fecha difusión:
Resumen:
This paper investigates generalized topological spaces and functions between such spaces from the perspective of change of generalized topology. In particular, it considers the preservation of generalized connectedness ...[+]
Palabras clave: Generalized topology , Generalized continuity , Change of generalized topology , Generalized connectedness
Derechos de uso: Reconocimiento - No comercial (by-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2013.1588
Editorial:
Editorial Universitat Politècnica de València
Versión del editor: http://polipapers.upv.es/index.php/AGT/article/view/1588/1824
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem